Sampling theory and function spaces.

by    H.-J. Schmeißer, W. Sickel

Preprint series: 99-56, Analysis

The paper is published: In : Applied Mathematics Reviews, Vol. 1, 205-284, World Scientific, 2000

41A05 Interpolation, See also {42A15 and 65D05}
41A17 Inequalities in approximation (Bernstein, Jackson, Nikolskiui type inequalities)
41A25 Rate of convergence, degree of approximation
42-02 Research exposition (monographs, survey articles)
46E35 Sobolev spaces and other spaces of ``smooth'' functions, embedding theorems, trace theorems
94A12 Signal theory (characterization, reconstruction, etc.)
Keywords: Shannon series, generalized sampling series, rate of convergence, entire analytic functions of exponential type, Bernstein spaces, Nikol'skij-Besov spaces, average modulus of continuity

Upload: 1998-12-01

Update: 2000-08-30

The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.